MAUDE Adverse Event Report: BECKMAN COULTER COULTER ACT DIFF 2 HEMATOLOGY INSTRUMENT; HEMATOLOGY ANALYZER

BECKMAN COULTER COULTER ACT DIFF 2 HEMATOLOGY INSTRUMENT; HEMATOLOGY ANALYZER
Model Number AC*T DIFF 2
Medical Device Problem Code Incorrect, Inadequate or Imprecise Result or Readings (1535)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/12/2022
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported the low control and patient samples recovered with high platelet (plt) results when cycled on the act diff 2 instrument.Erroneous plt results were reported out of the laboratory.However, per conversation with the customer on (b)(6) 2022, there was not death, injury or change to patient treatment due to the event.
 
Additional Manufacturer Narrative
The field service engineer (fse) was on site and confirmed what the customer reported.The fse performed a decontamination procedure, replaced the vacuum chamber, all check valves, all filters, rbc bath, main board, valves (vl) 16 and 17, wbc bath and performed a latex gain and clot detection procedure as part of troubleshooting.However, the issue was not resolved.To resolve the issue, the fse then replaced the sample probe and associated tubing resolving the event.While onsite, the fse adjusted the calibration factors due to part replacements.Erroneous plt results were reported out of the laboratory.However, per conversation with the customer on (b)(6), 2022, there was not death, injury or change to patient treatment due to the event.Bec internal identifier: (b)(4).

Brand Name
COULTER ACT DIFF 2 HEMATOLOGY INSTRUMENT
Common Device Name
HEMATOLOGY ANALYZER
Manufacturer (Section D)
BECKMAN COULTER
250 s. kraemer blvd
brea CA 92821
Manufacturer (Section G)
BECKMAN COULTER
11800 sw 147th ave
miami FL 33196 2031
Manufacturer Contact
angela vettel
250 s. kraemer blvd.
brea, CA 92821
7149613625
MDR Report Key15655528
Report Number1061932-2022-00066
Device Sequence Number11369732
Product Code GKZ
UDI-Device Identifier15099590264796
UDI-Public(01)15099590264796(11)NO-DATA
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
K990352
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 10/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberAC*T DIFF 2
Device Catalogue Number6605500
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/12/2022
Initial Report FDA Received Date10/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown